Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: Please Help

  1. #1
    bjf
    bjf is offline New Member
    Join Date
    Jun 2003
    Location
    brazil
    Posts
    4

    Please Help

    I've been off gear for 4 years, now I'm on my first cycle after all this time off. I'm on 750mg sustanon /week (1mg arimidex and 40mg tamoxifen ED, I have a HUGE tendency for gyno), I'm in the middle of the 7th week, gained 18 pounds so far, mostly solid musle but now I seem to be stagnated, haven't gained a pound in the last 2 weeks, I'm eating right, sleeping right and training right, I only had a couple of beers like 4 or 5 times in the last 2 weeks (on different days of course) times this week (haven't had a drop of alcohol before that), I don't think that's it... I also started with 50mg proviron ED a cople of weeks ago, it's is supposed to increase free test leves by binding itself to the SGHB. I don't know what the hell is wrong, I stopped growing suddenly.

    The cycle is supposed to last 10 weeks. I had no side effects at all except for the insomnia. I was thinking of going up to 1250mg for these last 3 weeks, you think that can hurt me being only 3 weeks? I fear for my liver and prostate...

    Thank you

    Bruno

  2. #2
    Billy_Bathgate's Avatar
    Billy_Bathgate is offline AR Vet / Retired
    Join Date
    Apr 2003
    Location
    Antarctica
    Posts
    4,463
    Up your diet to compensate for your new added weight.

    Add a good 1000 cals.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •